M. M. is 27-year-old female student pharmacist who presents to the ER after experiencing extreme lightheadedness during her fourth-year seminar presentation. Her vitals are as follows: BP (107/65) and HR of 45. What medication below is likely the cause of these symptoms?
Which atypical antipsychotic(s) require a meal for better absorption?
A. I and V
B. II and V
C. III and V
D. V only
Which statement is TRUE regarding the use of selective serotonin reuptake inhibitors (SSRI)/serotonin-norepinephrine reuptake inhibitors (SNRI) in patients with Generalized Anxiety Disorder?
A. Symptom remission is expected within 1 week.
B. Symptoms may worsen initially with SSRI treatment.
C. They are considered second-line therapy.
D. Start at the usual starting dose that is consistent with depression treatment.
Which disease state of a non-adherent patient is at greater risk for substance use, violence, and victimization as well as worse overall quality of life?
a. Parkinson’s Disease
b. Multiple Sclerosis
d. Major depressive disorder
Choose the appropriate statement regarding lamotrigine dosing.
A. If adding carbamazepine decrease lamotrigine dose
B. If adding valproic acid decrease lamotrigine dose
C. If adding carbamazepine no dose change is needed
D. If adding valproic acid no dose change is needed